Refining the diffusion approximation for m/g/m queueing systems with group arrivals

Jung Shyr Wu, Jyh Yeong Wang

Research output: Contribution to journalArticlepeer-review

Abstract

The M/G/m queueing system in the steady state is discussed. We refine a diffusion approximation model incorporating the constraint of traffic conservation for general queueing systems. An approximate expression for the distribution of the number of customers is presented. Numerical results indicate that the refined model provides improved performance.

Original languageEnglish
Pages (from-to)127-133
Number of pages7
JournalInternational Journal of Systems Science
Volume23
Issue number1
DOIs
StatePublished - Jan 1992

Fingerprint

Dive into the research topics of 'Refining the diffusion approximation for m/g/m queueing systems with group arrivals'. Together they form a unique fingerprint.

Cite this